ArticleJournal of family medicine and primary care2023
Tachycardia and fever after packed red cell (PRC) infusion: A case report.
Article in Journal of family medicine and primary care, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 0 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 56-year-old female patient with a body weight of 60 kg was brought to the hospital with hematemesis and received one unit of packed red cells (PRCs) for this condition. After 30 min, the patient experienced tachycardia of 120 beats/min and an increased body temperature of 102°F. The patient had no relevant medical history of allergy or similar episodes in the past. The patient was not suffering from any coagulopathies or sickle cell anaemia, which is a prevalent condition in the region. The patient was receiving the PRC for the first time. After this event, the infusion was stopped and immediately injection meropenem, pantoprazole and ondansetron IV were administered. The patient's condition normalised after 6 h. No re-challenge was given after the recovery of the patient. Suspected ADR was analysed according to the World Health organization (WHO) causality assessment scale and the causality was "Possible". Meticulous monitoring and prompt therapy were provided. The patient was discharged after observing for 24 h. The adverse drug reaction was possibly caused due to the PRCs.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.